NONLINEAR FOKKER-PLANCK EQUATIONS FOR PROBABILITY MEASURES ON PATH SPACE AND PATH-DISTRIBUTION DEPENDENT SDES

Huang X, Röckner M, Wang F-Y (2019)
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS 39(6): 3017-3035.

Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Zeitschriftenaufsatz | Veröffentlicht | Englisch
Autor
; ;
Abstract / Bemerkung
By investigating path-distribution dependent stochastic differential equations, the following type of nonlinear Fokker-Planck equations for probability measures (mu(t)) t >= 0 on the path space l := C([-r(0), 0]; R-d), is analyzed: partial derivative(t)mu(t) = L-t*(,mu t)mu t, t >= 0, where mu(t) is the image of mu(t) under the projection l (sic) xi bar right arrow xi(0) is an element of R-d, and L-t(,mu)(xi) :=1/2 Sigma(d)(i,j=1) aij(t, xi, mu) partial derivative(2)/partial derivative(xi(0)i)partial derivative(xi)(0)(j) + Sigma(d)(i=1) bi(t, xi, mu)partial derivative/partial derivative(xi(0)i), t >= 0, xi is an element of l, mu is an element of P-l. Under reasonable conditions on the coefficients a(ij) and b(i), the existence, uniqueness, Lipschitz continuity in Wasserstein distance, total variational norm and entropy, as well as derivative estimates are derived for the martingale solutions.
Erscheinungsjahr
Zeitschriftentitel
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS
Band
39
Ausgabe
6
Seite(n)
3017-3035
ISSN
eISSN
PUB-ID

Zitieren

Huang X, Röckner M, Wang F-Y. NONLINEAR FOKKER-PLANCK EQUATIONS FOR PROBABILITY MEASURES ON PATH SPACE AND PATH-DISTRIBUTION DEPENDENT SDES. DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS. 2019;39(6):3017-3035.
Huang, X., Röckner, M., & Wang, F. - Y. (2019). NONLINEAR FOKKER-PLANCK EQUATIONS FOR PROBABILITY MEASURES ON PATH SPACE AND PATH-DISTRIBUTION DEPENDENT SDES. DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, 39(6), 3017-3035. doi:10.3934/dcds.2019125
Huang, X., Röckner, M., and Wang, F. - Y. (2019). NONLINEAR FOKKER-PLANCK EQUATIONS FOR PROBABILITY MEASURES ON PATH SPACE AND PATH-DISTRIBUTION DEPENDENT SDES. DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS 39, 3017-3035.
Huang, X., Röckner, M., & Wang, F.-Y., 2019. NONLINEAR FOKKER-PLANCK EQUATIONS FOR PROBABILITY MEASURES ON PATH SPACE AND PATH-DISTRIBUTION DEPENDENT SDES. DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, 39(6), p 3017-3035.
X. Huang, M. Röckner, and F.-Y. Wang, “NONLINEAR FOKKER-PLANCK EQUATIONS FOR PROBABILITY MEASURES ON PATH SPACE AND PATH-DISTRIBUTION DEPENDENT SDES”, DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, vol. 39, 2019, pp. 3017-3035.
Huang, X., Röckner, M., Wang, F.-Y.: NONLINEAR FOKKER-PLANCK EQUATIONS FOR PROBABILITY MEASURES ON PATH SPACE AND PATH-DISTRIBUTION DEPENDENT SDES. DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS. 39, 3017-3035 (2019).
Huang, Xing, Röckner, Michael, and Wang, Feng-Yu. “NONLINEAR FOKKER-PLANCK EQUATIONS FOR PROBABILITY MEASURES ON PATH SPACE AND PATH-DISTRIBUTION DEPENDENT SDES”. DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS 39.6 (2019): 3017-3035.